hair removing cream
4 Replies
marissa=)

I tried a new hair removing cream today for my legs and I got nauseaus while using it... I know its not because of the smell coz I am used to it. This new brand really made me queasy...

 

CaRaMeL

it must be because of the smell... those things can stink!

 

louise_m

Those stuff have ingredients that can cause indigestion so maybe... Better stop!

 

denise_t

those are really inconvenient. cant shave cant apply for a number of days... if i were you i would stick to shaving and waxing!

 

Dominique359

OMG stop! You can get nasty burns from hair removing creams if you leave them on for too long and it STINKS!!!

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?